MathSciNet Relay Station
MathSciNet bibliographic data
MR1896100 20G05
Howe, Roger; Zhu, Chen-Bo Eigendistributions for orthogonal groups and representations of symplectic groups. J. Reine Angew. Math. 545 (2002), 121–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement